Can't get it up!
- 05-26-2010, 01:23 PM
Can't get it up!
I started my nasty mass cycle a few months back and 2 weeks in i wrecked my bike and effed up my shoulder. I started PCT right after that. Now i'm healthy again and i wanted to run a PH cycle. I have a bottle of M14E and i'm gonna run that. Here's where it gets a little silly though. I'm gonna run the last 2 weeks of nasty mass and then transition straight into the 1 month of M14. i know it's not the way it is supposed to be done, but i can't see wasting the nasty mass. Will this hurt me? Also, i'm 4 days into the nasty and i can't get a damn erection... it happened a couple months back as well. Is this normal and will it go away. Can i expect to get no action for the duration of the cycle? Thanks fellas.
- 05-26-2010, 01:28 PM
Oh yeah, I also use/ love muscle marinade. i took some PWO with the PH and i felt like ass the rest of the night. Will this cause a BP spike? No clue whats going on, but it sucked.
- 05-26-2010, 04:24 PM
05-27-2010, 01:56 AM
Mixing the PH's won't kill you. It's not recommended, but hey, it's your body.
Your erections will come back. Although it seems more mental than anything. You're only on day 4 and it shouldn't be affecting like this so soon.
As far as the MM raising your BP. Stims will do that to most people.
05-27-2010, 02:13 AM
You wanna bridge phera + max lmg into m14 + epi?
Jesus mang, calm yourself, save the nasty mass to bridge into or out of a less intense cycle , like plain epi or something...
05-27-2010, 10:21 AM
Pretty intense cycle that I would never recommend to anyone.
PCT will be very important if you decide to run that cycle...
05-27-2010, 05:14 PM
yeah, i'm gonna run it thatta way just because i have it all on hand. I'm gonna beef up the PCT to 6-7 weeks of Nolva 20/20/20/20/10/10. I realize that it's a killer compund that i'm transitioning to. What am i running the risk of damaging? liver, endocrine?
06-06-2010, 03:53 PM
Damage to liver is a possibility with long term methyl use and shut down is going to be pretty severe. Endocrine disruption is always a possibility when using exogenous hormones, I would honestly not bother with the 2 weeks on NM.
Phera and LMG are usually not known for problems in the libido/erection but it is always possible. You could try something like DHEA possibly, but a few days in seems a little quick honestly.
Head Purus Labs Rep